# SDR ASAA2025071159393

- Difficulty date: July 11, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 14,930 hours, 4,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA REPORTED THAT AFTER LANDING THE EMERGENCY EXIT LIGHTS ILLUMINATED FOR ABOUT 15 SECONDS ON LANDING. GROUNDED - YES. OPS CHECK EMERGENCY EXIT LIGHTS THROUGHOUT CABIN, OPS CHECK AS NORMAL. AT R2 DOOR CHECKED FOR FLICKERING OR LIGHTS TO GO OFF IN ILLUMINATED POSITION. COULD NOT DUPLICATE FAULT. ADVISED CREW TO MONITOR ON NEXT LANDING. OPS CHECK IAW AMM 35-51-00-710-801.
